# SDR CA050304001

- Difficulty date: February 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,231 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Rod End
- Part number: 469153
- Condition: Broken
- Location: Prop Governor
- Component: Governor, Hartzl
- Component part number: F624L
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL RT ENGINE UNDERSPED BY 300 RPM.  TAKEOFF REJECTED AND RETURNED FOR MAINTENANCE.  MAINTENANCE FOUND RT PROP GOVERNOR ROD END (JOINT) BROKEN.  PART REPLACED AND GROUND RUN C/W SERVICEABLE.
